Alert archive / Mississippi / River Flood Warnings in 2010

River Flood Warning 21, NWS Jackson, MS

January 24, 2010Leake County, Mississippi

NWS Jackson, MS issued this river flood warning at Jan 24, 2010, 8:28 AM CST for Leake County, Mississippi. It took effect at Jan 25, 2010, 6:00 AM CST. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Jan 24, 2010, 8:28 AM CST (14:28 UTC)
In effect from
Jan 25, 2010, 6:00 AM CST
Expired
Jan 25, 2010, 8:16 PM CST
In force
14 hr
Issued by
NWS Jackson, MS
Flood severity
Minor

County Leake County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 68 km from the middle of the area, began a volume at 14:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Yockanookany River near Ofahoma (OFAM6). The gauge peaked at 19.16 ft at Jan 25, 2010, 7:00 AM CST.

actionminormoderate161820222401/2401/2501/2601/27
Action stage
18 ft
Minor stage
19 ft
Moderate stage
23 ft
Major stage
25 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02484500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

979 
WGUS44 KJAN 241428
FLWJAN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON, MS
828 AM CST SUN JAN 24 2010

...THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A FLOOD WARNING
FOR THE FOLLOWING RIVERS IN MISSISSIPPI... 

  YOCKANOOKANY RIVER NEAR OFAHOMA AFFECTING LEAKE COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE 
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF 
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD 
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DON'T 
DROWN!

THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED, COMBINED WITH 
RAINFALL THAT IS FORECAST TO OCCUR OVERTHE NEXT 12 HOURS.

ADDITIONAL INFORMATION IS AVAILABLE AT (USE LOWER CASE LETTERS) 
HTTP://AHPS.SRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=JAN

THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED TONIGHT BETWEEN 8 AND
10 PM.

&&

MSC079-252028-
/O.NEW.KJAN.FL.W.0021.100125T1200Z-100126T0900Z/
/OFAM6.1.ER.100125T1200Z.100125T1200Z.100125T1800Z.NO/
828 AM CST SUN JAN 24 2010

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A 

* FLOOD WARNING FOR THE YOCKANOOKANY RIVER NEAR OFAHOMA
* FROM MONDAY MORNING TIL MONDAY NIGHT.
* AT 7:45 AM SUNDAY THE STAGE WAS 17.4 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 19 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO RISE TO FLOOD STAGE 
  TOMORROW MORNING.
* IMPACT AT 19 FEET...MINOR OVERBANK FLOODING OF FARMLAND ALONG 
  THE RIVER IS OCCURRING.

&&
 
              FLOOD    OBSERVED        FORECAST 6AM       CREST
LOCATION       STG   STG DAY  TIME   MON   TUE   WED CREST DAY  TIME

YOCKANOOKANY RIVER
OFAHOMA         19  17.4 SUN 08 AM  19.0  18.7  18.5  19.0 MON 6 AM

$$
3 follow-up statements
732 
WGUS84 KJAN 250328
FLSJAN
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE JACKSON, MS
928 PM CST SUN JAN 24 2010


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSISSIPPI...


  YOCKANOOKANY RIVER NEAR OFAHOMA AFFECTING LEAKE COUNTY 
  PEARL RIVER ABOVE PHILADELPHIA AFFECTING NESHOBA COUNTY 
  PEARL RIVER AT EDINBURG AFFECTING LEAKE COUNTY 
  PEARL RIVER NEAR CARTHAGE AFFECTING LEAKE COUNTY 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE 
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF 
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD 
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DON'T 
DROWN!

THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED, COMBINED WITH 
RAINFALL THAT IS FORECAST TO OCCUR OVERTHE NEXT 12 HOURS.

THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED BETWEEN 8 AND 10 AM.

&&

MSC099-260928-
/O.CON.KJAN.FL.W.0018.000000T0000Z-000000T0000Z/
/PLAM6.1.ER.100122T0030Z.100123T1415Z.000000T0000Z.NO/
928 PM CST SUN JAN 24 2010


THE FLOOD WARNING CONTINUES FOR
  THE PEARL RIVER ABOVE PHILADELPHIA
* UNTIL FURTHER NOTICE.
* AT  8:45 PM SUNDAY THE STAGE WAS 14.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 14.1 FEET BY 
  EARLY TUESDAY AFTERNOON.
* IMPACT...AT 14.0 FEET...WATER BEGINS TO COVER SOME OF THE LAKE 
  BURNSIDE WATER PARK CAMP AREAS.

&&


              FLOOD    OBSERVED        FORECAST 6AM       CREST
LOCATION       STG   STG DAY  TIME   MON   TUE   WED CREST DAY  TIME

UPPER PEARL RIVER
PHILADELPHIA    13  14.0 SUN 09 PM  14.0  14.0  14.0  14.1 TUE 12 PM

$$

MSC079-260927-
/O.CON.KJAN.FL.W.0019.000000T0000Z-100129T1800Z/
/ENBM6.1.ER.100124T0930Z.100126T0000Z.100129T0300Z.NO/
928 PM CST SUN JAN 24 2010


THE FLOOD WARNING CONTINUES FOR
  THE PEARL RIVER AT EDINBURG
* UNTIL FRIDAY AFTERNOON.
* AT  8:45 PM SUNDAY THE STAGE WAS 21.7 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 22.2 FEET BY 
  TOMORROW EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE THURSDAY 
  BEFORE MIDNIGHT.
* IMPACT...AT 21.0 FEET...MINOR OVER BANK FLOODING IS OCCURRING SOUTH 
  OF THE RIVER.

&&


              FLOOD    OBSERVED        FORECAST 6AM       CREST
LOCATION       STG   STG DAY  TIME   MON   TUE   WED CREST DAY  TIME

UPPER PEARL RIVER
EDINBURG        20  21.7 SUN 09 PM  22.1  22.0  21.2  22.2 MON 06 PM

$$

MSC079-260927-
/O.CON.KJAN.FL.W.0020.000000T0000Z-000000T0000Z/
/CARM6.1.ER.100124T1446Z.100126T1200Z.000000T0000Z.NO/
928 PM CST SUN JAN 24 2010


THE FLOOD WARNING CONTINUES FOR
  THE PEARL RIVER NEAR CARTHAGE
* UNTIL FURTHER NOTICE.
* AT  8:45 PM SUNDAY THE STAGE WAS 18.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 20.0 FEET BY 
  TUESDAY MORNING.
* IMPACT...AT 20.0 FEET...WIDESPREAD FLOODING OF LOWLANDS UPSTREAM AND
  DOWNSTREAM OF HIGHWAY 35 BRIDGE IS OCCURRING.

&&


              FLOOD    OBSERVED        FORECAST 6AM       CREST
LOCATION       STG   STG DAY  TIME   MON   TUE   WED CREST DAY  TIME

UPPER PEARL RIVER
CARTHAGE        17  18.0 SUN 09 PM  18.6  20.0  19.4  20.0 TUE 06 AM

$$

MSC079-260927-
/O.EXT.KJAN.FL.W.0021.100125T1200Z-100126T1500Z/
/OFAM6.1.ER.100125T1200Z.100125T1200Z.100126T0000Z.NO/
928 PM CST SUN JAN 24 2010

...FLOOD WARNING EXTENDED UNTIL TUESDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE YOCKANOOKANY RIVER NEAR OFAHOMA
* FROM MONDAY MORNING TO TUESDAY MORNING.
* AT  8:45 PM SUNDAY THE STAGE WAS 18.8 FEET. 
* FLOOD STAGE IS 19.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE 
  TOMORROW MORNING.
* IMPACT...AT 19.0 FEET...MINOR OVERBANK FLOODING OF FARMLAND ALONG 
  THE RIVER IS OCCURRING.

&&


              FLOOD    OBSERVED        FORECAST 6AM       CREST
LOCATION       STG   STG DAY  TIME   MON   TUE   WED CREST DAY  TIME

YOCKANOOKANY RIVER
OFAHOMA         19  18.8 SUN 09 PM  19.0  18.9  18.6  19.0 MON 12 PM

$$
118 
WGUS84 KJAN 251506
FLSJAN
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE JACKSON, MS
906 AM CST MON JAN 25 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSISSIPPI...

  PEARL RIVER ABOVE PHILADELPHIA AFFECTING NESHOBA COUNTY 
  PEARL RIVER AT EDINBURG AFFECTING LEAKE COUNTY 
  YOCKANOOKANY RIVER NEAR OFAHOMA AFFECTING LEAKE COUNTY 

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSISSIPPI..

  PEARL RIVER NEAR CARTHAGE AFFECTING LEAKE COUNTY 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE 
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF 
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD 
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DON'T 
DROWN!

THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED, COMBINED WITH 
RAINFALL THAT IS FORECAST TO OCCUR OVERTHE NEXT 12 HOURS.

ADDITIONAL INFORMATION IS AVAILABLE AT (USE LOWER CASE LETTERS) 
HTTP://AHPS.SRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=JAN

THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED TONIGHT BETWEEN 8 AND
10 PM.

&&

MSC099-262106-
/O.EXT.KJAN.FL.W.0018.000000T0000Z-100130T2100Z/
/PLAM6.1.ER.100122T0030Z.100123T1415Z.100130T0600Z.NO/
906 AM CST MON JAN 25 2010

...FLOOD WARNING EXTENDED UNTIL SATURDAY AFTERNOON...

THE FLOOD WARNING CONTINUES FOR
  THE PEARL RIVER ABOVE PHILADELPHIA
* UNTIL SATURDAY AFTERNOON.
* AT 8:45 AM MONDAY THE STAGE WAS 14 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 14.1 FEET BY 
  EARLY TOMORROW AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE 
  EARLY SATURDAY MORNING.
* IMPACT...AT 14.0 FEET...WATER BEGINS TO COVER SOME OF THE LAKE 
  BURNSIDE WATER PARK CAMP AREAS.

&&
 
              FLOOD    OBSERVED        FORECAST 6AM       CREST
LOCATION       STG   STG DAY  TIME   TUE   WED   THU CREST DAY  TIME

UPPER PEARL RIVER
PHILADELPHIA    13  14.0 MON 09 AM  14.0  14.0  13.5  14.1 TUE 12 PM

$$

MSC079-262105-
/O.EXT.KJAN.FL.W.0019.000000T0000Z-100129T2100Z/
/ENBM6.1.ER.100124T0930Z.100126T0000Z.100129T0600Z.NO/
906 AM CST MON JAN 25 2010

...FLOOD WARNING EXTENDED UNTIL FRIDAY AFTERNOON...

THE FLOOD WARNING CONTINUES FOR
  THE PEARL RIVER AT EDINBURG
* UNTIL FRIDAY AFTERNOON.
* AT 8:45 AM MONDAY THE STAGE WAS 22 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 22.2 FEET BY LATE
  THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY FRIDAY 
  MORNING.
* IMPACT...AT 21.0 FEET...MINOR OVER BANK FLOODING IS OCCURRING SOUTH 
  OF THE RIVER.

&&
 
              FLOOD    OBSERVED        FORECAST 6AM       CREST
LOCATION       STG   STG DAY  TIME   TUE   WED   THU CREST DAY  TIME

UPPER PEARL RIVER
EDINBURG        20  22.0 MON 09 AM  22.1  21.4  20.6  22.2 TUE 12 AM

$$

MSC079-262105-
/O.CON.KJAN.FL.W.0020.000000T0000Z-000000T0000Z/
/CARM6.1.ER.100124T1446Z.100127T0000Z.000000T0000Z.NO/
906 AM CST MON JAN 25 2010


THE FLOOD WARNING CONTINUES FOR
  THE PEARL RIVER NEAR CARTHAGE
* UNTIL FURTHER NOTICE.
* AT 8:45 AM MONDAY THE STAGE WAS 18.2 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 19.5 FEET BY 
  TOMORROW EVENING.
* IMPACT...AT 20.0 FEET...WIDESPREAD FLOODING OF LOWLANDS UPSTREAM AND
  DOWNSTREAM OF HIGHWAY 35 BRIDGE IS OCCURRING.

&&
 
              FLOOD    OBSERVED        FORECAST 6AM       CREST
LOCATION       STG   STG DAY  TIME   TUE   WED   THU CREST DAY  TIME

UPPER PEARL RIVER
CARTHAGE        17  18.3 MON 09 AM  19.2  19.3  18.7  19.5 TUE 06 PM

$$

MSC079-262105-
/O.EXT.KJAN.FL.W.0021.000000T0000Z-100127T0900Z/
/OFAM6.1.ER.100125T0652Z.100126T0000Z.100126T1800Z.NO/
906 AM CST MON JAN 25 2010

...FLOOD WARNING EXTENDED UNTIL LATE TUESDAY NIGHT...

THE FLOOD WARNING CONTINUES FOR
  THE YOCKANOOKANY RIVER NEAR OFAHOMA
* UNTIL LATE TUESDAY NIGHT.
* AT 8:45 AM MONDAY THE STAGE WAS 19.2 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 19.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 19.5 FEET BY THIS
  EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY TOMORROW 
  AFTERNOON.
* IMPACT...AT 19.0 FEET...MINOR OVERBANK FLOODING OF FARMLAND ALONG 
  THE RIVER IS OCCURRING.

&&
 
              FLOOD    OBSERVED        FORECAST 6AM       CREST
LOCATION       STG   STG DAY  TIME   TUE   WED   THU CREST DAY  TIME

YOCKANOOKANY RIVER
OFAHOMA         19  19.2 MON 09 AM  19.3  18.1  16.7  19.5 MON 06 PM

$$
169 
WGUS84 KJAN 260216
FLSJAN
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE JACKSON, MS
816 PM CST MON JAN 25 2010


...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS 
   IN MISSISSIPPI...


   PEARL RIVER ABOVE PHILADELPHIA AFFECTING NESHOBA COUNTY 
   PEARL RIVER AT EDINBURG AFFECTING LEAKE COUNTY 
   PEARL RIVER NEAR CARTHAGE AFFECTING LEAKE COUNTY 
   YOCKANOOKANY RIVER NEAR OFAHOMA AFFECTING LEAKE COUNTY


PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE 
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF 
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD 
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DON'T 
DROWN!

THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED, COMBINED WITH 
RAINFALL THAT IS FORECAST TO OCCUR OVERTHE NEXT 12 HOURS.

THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED BETWEEN 8 AND 10 AM.

&&

MSC099-270816-
/O.EXT.KJAN.FL.W.0018.000000T0000Z-100131T0300Z/
/PLAM6.1.ER.100122T0030Z.100123T1415Z.100130T1200Z.NO/
816 PM CST MON JAN 25 2010

...FLOOD WARNING EXTENDED UNTIL SATURDAY EVENING...

THE FLOOD WARNING CONTINUES FOR
  THE PEARL RIVER ABOVE PHILADELPHIA
* UNTIL SATURDAY EVENING.
* AT  7:45 PM MONDAY THE STAGE WAS 14.2 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 14.3 FEET BY 
  EARLY TOMORROW AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE 
  SATURDAY MORNING.
* IMPACT...AT 14.0 FEET...WATER BEGINS TO COVER SOME OF THE LAKE 
  BURNSIDE WATER PARK CAMP AREAS.

&&

              FLOOD    OBSERVED        FORECAST 6AM       CREST
LOCATION       STG   STG DAY  TIME   TUE   WED   THU CREST DAY  TIME

UPPER PEARL RIVER
PHILADELPHIA    13  14.2 MON 08 PM  14.2  14.1  13.8  14.3 TUE 12 PM

$$

MSC079-270815-
/O.EXT.KJAN.FL.W.0019.000000T0000Z-100129T2300Z/
/ENBM6.1.ER.100124T0930Z.100126T0600Z.100129T0800Z.NO/
816 PM CST MON JAN 25 2010

...FLOOD WARNING EXTENDED UNTIL FRIDAY AFTERNOON...

THE FLOOD WARNING CONTINUES FOR
  THE PEARL RIVER AT EDINBURG
* UNTIL FRIDAY AFTERNOON.
* AT  7:45 PM MONDAY THE STAGE WAS 22.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 22.1 FEET BY 
  TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY 
  FRIDAY MORNING.
* IMPACT...AT 21.0 FEET...MINOR OVER BANK FLOODING IS OCCURRING SOUTH 
  OF THE RIVER.

&&

              FLOOD    OBSERVED        FORECAST 6AM       CREST
LOCATION       STG   STG DAY  TIME   TUE   WED   THU CREST DAY  TIME

UPPER PEARL RIVER
EDINBURG        20  22.0 MON 08 PM  22.1  21.4  20.9  22.1 TUE 06 AM

$$

MSC079-270815-
/O.EXT.KJAN.FL.W.0020.000000T0000Z-100131T0500Z/
/CARM6.1.ER.100124T1446Z.100127T0000Z.100130T1400Z.NO/
816 PM CST MON JAN 25 2010

...FLOOD WARNING EXTENDED UNTIL SATURDAY EVENING...

THE FLOOD WARNING CONTINUES FOR
  THE PEARL RIVER NEAR CARTHAGE
* UNTIL SATURDAY EVENING.
* AT  7:45 PM MONDAY THE STAGE WAS 18.6 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 19.5 FEET BY 
  TOMORROW EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY 
  MORNING.
* IMPACT...AT 20.0 FEET...WIDESPREAD FLOODING OF LOWLANDS UPSTREAM AND
  DOWNSTREAM OF HIGHWAY 35 BRIDGE IS OCCURRING.

&&

              FLOOD    OBSERVED        FORECAST 6AM       CREST
LOCATION       STG   STG DAY  TIME   TUE   WED   THU CREST DAY  TIME

UPPER PEARL RIVER
CARTHAGE        17  18.6 MON 08 PM  19.1  19.3  18.7  19.5 TUE 06 PM

$$

MSC079-260246-
/O.CAN.KJAN.FL.W.0021.000000T0000Z-100127T0900Z/
/OFAM6.1.ER.100125T0652Z.100125T1245Z.100125T2230Z.NO/
816 PM CST MON JAN 25 2010

THE FLOOD WARNING IS CANCELLED FOR
  THE YOCKANOOKANY RIVER NEAR OFAHOMA.
* AT  7:45 PM MONDAY THE STAGE WAS 18.9 FEET. 
* THE RIVER FELL BELOW FLOOD STAGE AT  4:30 PM MONDAY.
* FLOOD STAGE IS 19.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 17.4 FEET BY 
  WEDNESDAY MORNING.
* IMPACT...AT 19.0 FEET...MINOR OVERBANK FLOODING OF FARMLAND ALONG 
  THE RIVER IS OCCURRING.

&&

              FLOOD    OBSERVED        FORECAST 6AM       CREST
LOCATION       STG   STG DAY  TIME   TUE   WED   THU CREST DAY  TIME

YOCKANOOKANY RIVER
OFAHOMA         19  18.9 MON 08 PM  18.6  17.4  16.1     FALLING 

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this river flood warning went out at Jan 24, 4:30 AM CST, 3 hours 58 minutes earlier.

Area forecast discussion, Jan 24, 4:30 AM CST, 3 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
430 AM CST SUN JAN 24 2010

.SHORT TERM...OUR LARGE AND DYNAMIC UPPER LOW CONTINUES TO EVOLVE
AND SPIN ACROSS THE CENTRAL CONUS THIS MORNING. THE MAIN SYNOPTIC
SFC LOW CONTINUES TO DEEPEN AND IS CURRENTLY CENTERED OVER THE
MIDWEST. OUR AREA HAS A PRE-FRONTAL TROUGH ACROSS THE FAR E COUNTIES
EARLY THIS MORNING WHICH IS AN EXTENSION OF THAT MAIN SFC LOW AND A
REFLECTION OF A S/W SPOKE ROTATING THROUGH THE LARGE UPPER LOW. THE
MAIN ZONE OF CONVECTION IS FOCUSED WITHIN THAT PRE-FRONTAL TROUGH
AND THAT ACTIVITY SHOULD CONTINUE TO EVOLVE AND PROGRESS EASTWARD
THROUGH 13Z. INSTABILITY IS ACTUALLY INCREASING ACROSS THE FAR SE
COUNTIES AND THERE REMAINS A OUTSIDE SHOT AT GETTING A STRONG/SVR
STORM THROUGH 13Z. RADAR TRENDS OVER THE PAST 30 MIN HAVE SHOWN AND
UPWARD TREND ACROSS OUR S CWA AND OVER SE LA. MID 60S SFC DEWPTS
HAVE MOVED INTO THE HBG AREA AND TRENDS ON STORMS DOWN THAT WAY WILL
HAVE TO BE WATCHED CLOSELY. AS FOR POPS...I WILL GO WITH A PRE FIRST
PERIOD TO COVER CURRENT ACTIVITY. I WILL ALSO TAKE A LAST MIN LOOK
AT RADAR TRENDS AND ADJ THE E/SE AREAS FOR POPS/WX AS NEEDED.

THE REST OF THE AREA...W OF THE SFC TROUGH...IS GETTING A DRY SLOT
IN THE LOWER LEVELS WITH SOME MID CLOUDS STREAMING OVER HEAD AS
STRONG ASCENT CONTINUES EARLY THIS MORNING. LOOK FOR ALL CLOUDS TO
SHIFT E THIS MORNING AND GIVE MAY TO MOSTLY SUNNY SKIES. THE COLD
FRONT REMAINS TO THE NW OF THE AREA AND WILL MAKE A RUN AT THE NW
CWA LATER TODAY. THE FORECAST BECOME MORE INTERESTING ACROSS THAT
AREA LATER AS VERY STEEP LAPSE RATES SPREAD OVER THE AREA AS THE
UPPER COLD CORE SHIFTS E/SE. ADDITIONALLY...WARM SFC CONDITIONS AND
SOME LL MOISTURE CONV IN ADVANCE OF THE SFC FRONT WILL PROVIDE SOME
INSTABILITY. GUID IS OFFERING 400-700 J/KG OF SBCAPE WITH VERTICAL
TOTALS 29-31C. MID LEVEL TEMPS WILL BE FALLING TO -22C TO -26C AND
THE RESULTING LIS WILL RANGE FROM -2 TO -4. I CAN SEE SOME ISO
SHRA/TSRA DEVELOP ALONG ANY CONVERGENCE ZONE. WITH THE ENVIRONMENT I
MENTIONED ABV IN PLACE...ANY ROBUST UPDRAFT COULD SUPPORT DIME TO
NICKEL SIZED HAIL. ANY STORMS THAT DEVELOP WILL BE RATHER SHALLOW
WITH TOPS 19-23 KFT AT BEST. BUT THE COLD TEMPS ALOFT AND LOW WET
BULB ZERO HGTS WILL SUPPORT HAIL. I WILL MENTION THIS RISK IN THE
HWO FOR THE NW AREAS WITH THE PRIMARY TIME BEING BETWEEN 3-8 PM.

TEMPS TODAY WILL WARM AND LIKE PREV DAYS...WILL USE A BLEND OF THE
GFS/NAM WITH A LEAN TOWARD THE WARMER NAM. SFC WINDS WILL BE SW TO
W AND AROUND 10 MPH ON AVG. DEEPER MIXING WILL SUPPORT SOME GUSTS
CLOSE TO 20 MPH.

THE COLD FRONT WILL SHIFT THROUGH THE AREA TONIGHT AND ALLOW SKIES
TO CLEAR AFTER MIDNIGHT. GUID LOW TEMPS SEEMED GOOD AS THERE WILL
REMAIN SOME SORT OF PRES GRADIENT INTO MON. DURING MON...THERE WILL
BE DECENT CAA AS A BETTER PUSH OF COOLER AIR MOVES S. GUID TEMPS
SEEM OK BUT COULD BE A TAD COOLER THAN WHAT I CURRENTLY HAVE GOING.
I WILL TAKE A CLOSER LOOK AT THAT AND MAY ADJ. DECENT WINDS LOOK
POSSIBLE ACROSS THE N HALF MON AS DECENT MIXING OCCURS. A LAKE WIND
ADV MAY BE NEEDED DURING THAT TIME. /CME/

.LONG TERM...(TUESDAY THROUGH SUNDAY)...HIGH PRESSURE WILL BE IN
CONTROL TUESDAY AND TUESDAY NIGHT BRINGING MOST CLEAR SKIES TO THE
REGION...ALONG WITH SEASONAL TEMPERATURES. A SLIGHTLY WARMER DAY CAN
BE EXPECTED WEDNESDAY AS THE HIGH PRESSURE SHIFTS OFF TO THE EAST
AND SOUTHERLY WINDS DEVELOP IN ITS WAKE. THE SOUTH WINDS WILL BEGIN
TO FUNNEL GULF MOISTURE INTO THE REGION IN ADVANCE OF A S/WV TROF
CROSSING THE DESERT SOUTHWEST. GFS/ECMWF/GEFS IN DECENT AGREEMENT
WITH THE PLACEMENT OF THIS FEATURE WEDNESDAY MORNING THROUGH
THURSDAY MORNING ALTHOUGH THE ECMWF MAINTAINS A DEEPER/CLOSED LOW
THURSDAY MORNING. AS A RESULT...AND AS WAS THE CASE LAST NIGHT...THE
GFS IS FASTER WITH THE OVERALL PROGRESSION OF THIS SYSTEM. THE GEFS
MEAN HOWEVER PROVIDES MORE SUPPORT FOR ITS OPERATIONAL MEMBER THAN
IT DID LAST NIGHT PROVIDING HIGHER CONFIDENCE IN THIS SOLUTION OVER
THE SLOWER ECMWF.

WITH THAT IN MIND IT APPEARS LIGHT RAIN WILL BEGIN OVERSPREADING
NORTHWESTERN ZONES LATE WED/EARLY THURS AS THE LOW LEVELS SATURATE
IN WARM/MOIST ISENTROPIC LIFT REGIME. RAIN CHANCES WILL CONTINUE TO
OVERSPREAD THE AREA FROM WEST TO EAST THROUGH THE DAY THURSDAY AS
THE S/WV AND ATTENDANT SURFACE LOW CROSS THE SOUTHERN PLAINS. THE
GFS SHOWS AN AXIS OF MUCAPE >400J/KG ACCOMPANIED BY NEGATIVE
SHOWALTER INDICES OVERSPREADING SOUTHWESTERN ZONES THURSDAY
AFTERNOON AHEAD OF THE SFC LOW AND COMBINED WITH SUFFICIENT DEEP
LAYER LIFT SHOULD SUPPORT ELEVATED CONVECTION IN THIS AREA. THE
ELEVATED THUNDER POSSIBILITY WILL SPREAD NORTH AND EAST THROUGH THE
EVENING THURSDAY AND INTO THE OVERNIGHT HOURS ALTHOUGH MORE SURFACE
BASED CONVECTION MAY BECOME POSSIBLE FRIDAY NIGHT SOUTH OF I-20 AS
MORE LOW LEVEL MOISTURE IS DRAWN INTO THE REGION AHEAD OF THE COLD
FRONT. IF SURFACE BASED CONVECTION CAN GET GOING SOUTH OF I-20 THURS
EVENING...A STRONG TO SEVERE STORM OR TWO CAN NOT BE RULED OUT GIVEN
0-6KM SHEAR 45-50KT+ AND 0-1KM SHEAR 30KT+. DUE TO TIMING
UNCERTAINTIES AS WELL AS UNCERTAINTY IN SURFACE BASED CONVECTION
ACTUALLY BEING REALIZED WILL OMIT MENTION IN HWO THIS PACKAGE.

COLD SURFACE HIGH PRESSURE WILL QUICKLY MOVE INTO THE REGION BEHIND
THE FRONT ON FRIDAY. BOTH THE GFS AND THE ECMWF SHOW ABUNDANT LOW
LEVEL MOISTURE HANGING ON BEHIND THE FRONT...WITH GFS MOS KEEPING
CHANCE POPS GOING ACROSS NORTHERN ZONES ALL THE WAY INTO SATURDAY
MORNING. TEMPS ACROSS NORTHERN ZONES WILL FALL INTO THE MID 30S
FRIDAY EVENING AND WITH SUFFICIENT MOISTURE EXPECTED TO BE HANGING
ON FOR LIGHT PRECIP WILL INCLUDE A SLIGHT CHANCE OF SNOW MIXING IN
WITH THE RAIN ACROSS THIS AREA FRIDAY EVENING. SKIES WILL GRADUALLY
CLEAR SATURDAY MORNING AS THE COLD/DRY AIRMASS TAKES HOLD OF THE
REGION. BELOW NORMAL TEMPS CAN BE EXPECTED SATURDAY MORNING THROUGH
SUNDAY MORNING AS A RESULT WITH A RETURN TO NEAR NORMAL AFTERNOON
HIGHS ON SUNDAY AS SOUTHERLY FLOW REDEVELOPS BEHIND THE HIGH
PRESSURE AS IT SHIFTS TO THE EAST.

GFS MOS TEMPS GENERALLY ACCEPTED ALTHOUGH DID CUT TOWARD ENSEMBLE
GUIDANCE EARLY IN THE PERIOD AND THEN AGAIN SATURDAY AND SUNDAY. /BK/

&&

.AVIATION...LOOK FOR SOME LINGERING MVFR CEILINGS AND POSSIBLY
PRECIP ACROSS THE EASTERN SITES BETWEEN 10-13Z BEFORE THINGS BEGIN
TO IMPROVE BETWEEN 12-14Z. LOOK FOR SOME CLOUDS TODAY...BUT VFR
CONDITIONS WILL DOMINATE. SFC WINDS WILL BE OUT OF THE SW BECOMING
MORE W-ERLY TODAY. SUSTAINED WINDS WILL RANGE FROM 8-12 KTS WITH
HIGHER GUSTS. THERE IS SOME CHANCE FOR 2800-3000 FT CEILINGS TO
DEVELOP LATE AFTERNOON/EVE (21-02Z) ACROSS THE NW AS THE COLD FRONT
MOVES THROUGH THAT PART OF THE AREA. ADDITIONALLY...ISO SHRA OR EVEN
A TSRA COULD BE POSSIBLE DURING THAT TIME FOR THAT NW AREA. /CME/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       68  40  58  36 /  12   2   0   0
MERIDIAN      69  41  58  33 /  61   0   2   0
VICKSBURG     67  40  58  36 /   9  10   0   0
HATTIESBURG   70  44  63  36 /  62   0   0   0
NATCHEZ       67  40  61  37 /   8   0   0   0
GREENVILLE    63  41  54  33 /  23  17   0   0
GREENWOOD     65  40  54  35 /  20  17   2   0

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

CME/BK/
Hazardous weather outlook, Jan 24, 5:03 AM CST, 3 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
503 AM CST SUN JAN 24 2010

ARZ074-075-LAZ007>009-015-MSZ018-019-025>028-034>036-040>042-
251115-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WASHINGTON-
HUMPHREYS-HOLMES-ISSAQUENA-SHARKEY-YAZOO-
503 AM CST SUN JAN 24 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST MISSISSIPPI...A
PORTION OF NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

ISOLATED SHOWERS AND A FEW THUNDERSTORMS ARE EXPECTED TO DEVELOP
LATER THIS AFTERNOON AND EARLY EVENING AND BRING THE POTENTIAL FOR
SMALL HAIL. THIS ACTIVITY WILL DEVELOP NEAR THE ACTUAL COLD FRONT AND
BE AIDED BY COLD TEMPERATURES ALOFT. DIME TO NICKEL SIZED HAIL LOOKS
TO BE POSSIBLE WITH THE STRONGEST STORMS. THE PRIMARY TIME FRAME FOR
THIS ACTIVITY WILL BE BETWEEN 3 AND 8 PM.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT SATURDAY.

LAZ016-023>026-MSZ029>033-037>039-043>066-072>074-251115-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-WEBSTER-CLAY-
LOWNDES-CHOCTAW-OKTIBBEHA-ATTALA-WINSTON-NOXUBEE-MADISON MS-LEAKE-
NESHOBA-KEMPER-WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-
CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-
FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-
MARION-LAMAR-FORREST-
503 AM CST SUN JAN 24 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT SATURDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

CME

In the hours before

Special weather statement, Jan 24, 2:46 AM CST, 5 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
246 AM CST SUN JAN 24 2010

MSZ051-052-057-058-240935-
CLARKE MS-JASPER MS-NEWTON MS-LAUDERDALE MS-
246 AM CST SUN JAN 24 2010

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 3 MILES NORTHEAST OF PAULDING AT 246
AM CST...MOVING NORTHEAST AT 40 MPH.

VERY HEAVY RAIN ALONG WITH OCCASIONAL CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN SOUTHWESTERN LAUDERDALE...SOUTHEASTERN NEWTON...
NORTHEASTERN JASPER AND NORTHWESTERN CLARKE COUNTIES SHOULD MONITOR
THIS STORM CLOSELY.

COHEN
Special weather statement, Jan 24, 3:05 AM CST, 5 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
305 AM CST SUN JAN 24 2010

MSZ046-052-240955-
LAUDERDALE MS-KEMPER MS-
305 AM CST SUN JAN 24 2010

...STRONG THUNDERSTORMS AFFECTING THE MERIDIAN AREA...

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL
AND 40 TO 50 MPH WINDS WAS LOCATED 3 MILES SOUTH OF NELLIEBURG AT
304 AM CST...MOVING NORTHEAST AT 60 MPH.

VERY HEAVY RAIN ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN EASTERN KEMPER AND LAUDERDALE COUNTIES SHOULD MONITOR THIS
STORM CLOSELY.

COHEN
Local storm report, Jan 24, 3:42 AM CST, 4 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
342 AM CST SUN JAN 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0303 AM     HAIL             3 NW MERIDIAN           32.41N 88.75W
01/24/2010  E0.50 INCH       LAUDERDALE         MS   TRAINED SPOTTER

            ONE-QUARTER TO ONE-HALF INCH SIZE HAIL LASTED FOR 3
            MINUTES.

&&

ACOHEN
Special weather statement, Jan 24, 5:39 AM CST, 2 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
539 AM CST SUN JAN 24 2010

MSZ051-052-056>058-065-066-241205-
COVINGTON MS-JONES MS-SMITH MS-CLARKE MS-JASPER MS-NEWTON MS-
LAUDERDALE MS-
539 AM CST SUN JAN 24 2010

A LARGE AREA OF THUNDERSTORMS CAPABLE OF PRODUCING 40 TO 50 MPH
WINDS WAS LOCATED ALONG A LINE FROM ORANGE TO MOSS AT 537 AM
CST...MOVING NORTHEAST AT 50 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THESE STORMS.

PEOPLE IN LAUDERDALE...SOUTHERN NEWTON...JASPER...CLARKE...AND
NORTHERN JONES COUNTIES SHOULD MONITOR THESE STORMS CLOSELY.

BK
Special weather statement, Jan 24, 6:41 AM CST, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
641 AM CST SUN JAN 24 2010

MSZ058-241310-
CLARKE MS-
641 AM CST SUN JAN 24 2010

A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED 11 MILES SOUTH OF DE SOTO AT 642 AM CST...MOVING NORTHEAST AT
50 MPH.

VERY HEAVY RAIN IS ALSO POSSIBLE WITH THIS STORM.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN SOUTHEAST CLARKE COUNTY SHOULD MONITOR THIS STORM CLOSELY.

CME
Local storm report, Jan 24, 7:14 AM CST, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
714 AM CST SUN JAN 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 AM     FLASH FLOOD      HATTIESBURG             31.31N 89.31W
01/24/2010                   FORREST            MS   EMERGENCY MNGR

            SEVERAL STREETS AND RDS WERE FLOODED ACROSS HATTIESBURG
            AS 1 TO 1.5 INCHES OF RAIN FELL IN LESS THAN AN HOUR.

&&

CME

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 24, 5:44 AM CSTSevere Thunderstorm WarningJANClarke, Jasper35 min
Jan 24, 5:52 AM CSTSevere Thunderstorm WarningJANForrest, Jones38 min
Jan 24, 6:15 AM CSTFlash Flood WarningJANForrest, Lamar90 min
Jan 24, 2:50 PM CSTLake Wind AdvisoryJANAdams, Attala, Bolivar, Carroll, Choctaw, Claiborne and 41 more26 hr

Nearby

River Flood Warnings in Mississippi, 2010Every river flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.